HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Pain Management (https://www.healthboards.com/boards/pain-management/)
-   -   Swelling due to medications. (https://www.healthboards.com/boards/pain-management/1038441-swelling-due-medications.html)

Birdie26 11-05-2017 01:54 AM

Swelling due to medications.
 
Hello, I have a question. I have chronic back pain, siatica and so on. I've been on morphine, percocet, flexeril, celebrex and others for almost 10 years now. Just revemtly I've noticed whenever I take pervocet my feet, ankles, and legs swell. They never have before. It's been the last year or so. Is this normal? Or something I should worry about? It is painful though. Not sure what to think. I'm most positive it's the percocet though. Cause when I'm not taking them there is no swelling.

tortoisegirl 11-11-2017 11:15 AM

Re: Swelling due to medications.
 
I'd consult with your doctor and/or pharmacist. I haven't heard of that being a common potential side effect. Any chance you typically take the Percocet for increased pain due to increased activity, and it is the activity that is causing the swelling?


All times are GMT -7. The time now is 07:00 AM.